Stevens-Johnson Syndrome and Toxic Epidermal Necrolysis: A Retrospective Evaluation


Dicle O., YILMAZ E., ALPSOY E.

TURKDERM-TURKISH ARCHIVES OF DERMATOLOGY AND VENEROLOGY, vol.43, no.1, pp.15-20, 2009 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 1
  • Publication Date: 2009
  • Journal Name: TURKDERM-TURKISH ARCHIVES OF DERMATOLOGY AND VENEROLOGY
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.15-20
  • Keywords: Stevens-Johnson syndrome, toxic epidermal necrolysis, drug eruptions, ERYTHEMA MULTIFORME, INTRAVENOUS IMMUNOGLOBULIN, RADIOTHERAPY, THERAPY, AMIFOSTINE, PHENYTOIN, PATTERNS, RISK
  • Akdeniz University Affiliated: Yes

Abstract

Background and Design: Stevens-Johnson syndrome (SJS) and toxic epidermal necrolysis (TEN) are severe drug reactions characterized by an extensive skin rash with blisters and exfoliation, accompanied by mucositis. The aim of this paper was to evaluate demographic and clinical features, prognosis and treatment in our patient group.